By means of energy and entropy estimates, we prove existence and positivity results in higher space dimensions for degenerate parabolic equations of fourth order with nonnegative initial values. We discuss their asymptotic behavior for t --> infinity and give a counterexample to uniqueness.

Dal Passo, R., Garcke, H., & Grun, G. (1998). On a fourth-order degenerate parabolic equation: global entropy estimates, existence, and qualitative behavior of solutions. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 29(2), 321-342.

On a fourth-order degenerate parabolic equation: global entropy estimates, existence, and qualitative behavior of solutions

DAL PASSO, ROBERTA;
1998

Abstract

By means of energy and entropy estimates, we prove existence and positivity results in higher space dimensions for degenerate parabolic equations of fourth order with nonnegative initial values. We discuss their asymptotic behavior for t --> infinity and give a counterexample to uniqueness.
Pubblicato
Rilevanza internazionale
Articolo
Sì, ma tipo non specificato
Settore MAT/07 - Fisica Matematica
English
Con Impact Factor ISI
existence; fourth-order degenerate parabolic equations; long-time behavior; regularity; thin films
Dal Passo, R., Garcke, H., & Grun, G. (1998). On a fourth-order degenerate parabolic equation: global entropy estimates, existence, and qualitative behavior of solutions. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 29(2), 321-342.
DAL PASSO, R; Garcke, H; Grun, G
Articolo su rivista
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/6144
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact